# SDR AALA202507228560

- Difficulty date: June 6, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,062 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218022200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR BEAM BETWEEN FR 49 AND FR 50 AT -Y254. REPAIRED FLOOR BEAM PER EA 366166.
